# SDR SWIA201025302

- Difficulty date: December 3, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 32,230 hours, 46,888 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR RED LIGHT NOT WORKING AT ROW 1.  (FLT 6818)  RE-SECURED WIRE AT FLOOR LEVEL EMERGENCY LIGHT.
